Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling of hands and rapid heartbeats?

Answered by
Dr.
Dr. Ashwini Kolur

General & Family Physician

Practicing since :2008

Answered : 1015 Questions

default
Posted on Mon, 2 Nov 2015 in General Health
Question: I have tingling hands and a rapid heartbeat. This morning my elbows were aching
doctor
Answered by Dr. Ashwini Kolur 4 hours later
Brief Answer:
might be due to hypertension.

Detailed Answer:
Hi
Welcome to HCM.
I have gone through your query.

Does this symptoms occur all the time.
Thorough general physical examination is must to say what it is exactly.
These symptoms can be due to hypertension, that is increased blood pressure. I would suggest you to check your blood pressure, if it is high, first thing is to take some medication for lowering your blood pressure as soon as possible and for which you need to consult a local physician.

If it is normal, then hyperthyroidism should be ruled out, got that you should under go thyroid function test.

Hope this helps.
I'll be glad to help you out with further questions
Take care


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Ashwini Kolur 29 minutes later
Sometimes I wake up sweaty, would that be high blood pressure?
doctor
Answered by Dr. Ashwini Kolur 43 minutes later
Brief Answer:
may be, blood pressure need to checked then thyroid function test

Detailed Answer:
Hi
Good to hear from you.

It can be, get your blood pressure checked and then thyroid function test.
Hope this helps.
Take care
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Hyperthyroidism

doctor1 MD

For about the last 6 months, both of my eyes are swollen when I wake up in the morning. The swelling goes down after I am up for a while. I also wake up during the night with a racing heart and feeling hot. I feel very fatigued when I wake up, like I did not get a good night sleep. I have Graves disease that I was treated for with radioactive iodine. My thyroid levels were fine last checked. What else could be causing this?

doctor1 MD

I was diagnosed with hypothyroidism earlier this year (late last year). I have been on three different types of thyroid medicine because the first two made my breasts so painful and increase in size, along with weight gain. Now, the third medicine (levoxyl) is doing the same thing (within a week, my breasts hurt all the time and gained a full cup size). Is this common? Why do thyroid medicines increase breast tenderness and size?

doctor1 MD

I have symptoms of what appears to be hypothyroidism (hair loss, weight loss, heart palpitations and spikes in blood pressure, shaking, dizziness, thyroid nodules, a now-visible lump, etc. These symptoms are now getting worse. I have had several tests: thyroid sono showed nodules, nodules are palpable, and iodine uptake moderately high at both testing times. However, my blood tests were relatively normal and do not seem to match up with my symptoms and the other tests. My cortisol level was slightly elevated at 21.1 ug/dl. Thyroid Stimulating Immunoglobulin was 22, Free T4 was 1.49, Free Triiodothyronine was 3.7, and TSH was 3.84. The endocrinologist was truly stumped; she consulted with others in the practiced and they were stumped as well. She told me that they had only seen these sorts of results once or twice in several years. She said it could be thyroiditis, or thyrotoxicosis(?), but never gave me any sort of diagnosis. She prescribed propranolol for the palpitations, and that was about it. She released me back to my family doctor. Now my thyroid is much more swollen, and is visible. It has become painful, especially when swallowing or turning my head. My hair loss is getting worse, and the weight loss is becoming alarming to my family and friends. Have you ever heard of these sorts of results? And do you have any idea how I should proceed?

doctor1 MD

Can I take Actalin with my thyroid medication? I take Levothroxin 112 mcg. But for the last month or so I have been unusually stressed and fatigued. I went to my Dr yesterday and she is checking my thyroid levels to see if I need a higher dose of my medication. I would like also to try some herbal medications but don t want to overdo

doctor1 MD

Hi my ferritin level is 555, I am female. I take ferrous sulfate . 2x a day. What would be the treatment, is it as easy as stopping the iron? I don’t plan to go off. I’m nervous because I won’t here from my doctor until Tues

doctor1 MD

I HAD OPEN HEART SURGERY 6 WEEKS AGO SINCE THE SURGERY MY HANDS ARE CONSTANTLY SHAKING

doctor1 MD

what does it mean when you have a bp of 119/39? Pt is in ICU , age70 w/ multiple organ failure